# SDR MWEA080037

- Difficulty date: February 27, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N904ME
- Make and model: Boeing 717-200
- Aircraft serial: 55168
- Aircraft time: 15,023 hours, 8,204 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR INDICATION REMAINED RED AFTER RETRACTION.  PERFORMED GEAR SWING, ALL LIGHTS NORMAL.  LEFT HAND MAIN LANDING GEAR BOTTLE ACTUATOR ATTACH BUSHINGS ARE ELONGATED.  REMOVED AND REPLACED BUSHINGS, TRUNNION RETRACT FITTING INBOARD CUP BUSHING IS WORN.  REMOVED AND REPLACED FITTINGS.
